# SDR 01FDEA00755

- Difficulty date: August 20, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727227
- Aircraft serial: 21461
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP HINGE AT MID POINT HAS A HINGE LOBE W/DEEP GOUGE GROOVE IN IT. REMOVED AND REPLACED HINGES PER DWG B72-53-070 & EA 7-5230-59057 & EO 7-5230-7-5000.
